Alert archive / Connecticut / Special Weather Statements in 2012

Special Weather Statement, NWS New York, NY

June 6, 2012

NWS New York, NY issued this special weather statement at Jun 6, 2012, 3:25 PM EDT. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 3:25 PM EDT (19:25 UTC)
Expired
Jun 6, 2012, 4:15 PM EDT
In force
50 min
Issued by
NWS New York, NY

The radar

The Boston radar (KBOX), 71 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WWUS81 KOKX 061925
SPSOKX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
325 PM EDT WED JUN 6 2012

CTZ008-062015-
NORTHERN NEW LONDON-
325 PM EDT WED JUN 6 2012

...STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NEW LONDON COUNTY...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLAINFIELD...AND MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. IN 
ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH AN 
HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF 
WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4160 7179 4146 7179 4143 7185 4164 7199
      4164 7192 4165 7187 4165 7180 4164 7178
      4161 7178

$$

JM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jun 6, 1:41 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 6, 1:41 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
141 PM EDT WED JUN 6 2012

.SYNOPSIS...
AN UPPER LOW WILL CONTINUE TO IMPACT THE REGION THROUGH THE END OF
THE WORK WEEK. HIGH PRESSURE SLOWLY BUILDS TO THE SOUTH LATE THIS
WEEK AND THROUGH THE WEEKEND. A WARM FRONT PASSES TO THE NORTH
THIS WEEKEND. THE HIGH MOVES OVER THE WESTERN ATLANTIC EARLY NEXT
WEEK AS A FRONTAL SYSTEM APPROACHES FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHRA PUSHING THERE WAY S INTO THE CWA IN WAKE OF DEPARTING 500 HPA
VORTICITY MINIMUM. ALSO A MIN BEHIND THAT AT 700 HPA...BUT WITH
MORE CAPE THAN EXPECTED...CURRENTLY 250-750 J/KG AND INCREASING
ACROSS THE CWA...FEEL THAT INHIBITIONS THAT LOW CAN AND ARE BEING
OVERCOME. AS A RESULT HAVE INCREASED POPS TO LIKELY ACROSS
NORTHERN ZONES...WITH SCT WORDING FARTHER S WHERE MARINE INFLUENCE
WILL ACT AS A BIT OF A DAMPING OF CONVECTION BUILDING DOWN FROM
THE N. EVEN WITH CAPE STRONGER THAN EXPECTED...STILL A SKINNY
PROFILE IN SOUNDINGS...SO SEVERE THREAT REMAINS LOW. THIS IS RE-
ENFORCED BY A BULK RICHARDSON NUMBERS GENERALLY BELOW 15 WHICH
IMPLIES THAT THE EXISTING SHEAR IS TO STRONG FOR THE GIVEN
CAPE...SO HAVE LITTLE POTENTIAL FOR ORGANIZED STORMS. STILL COLD
ENOUGH ALOFT THOUGH THAT HAVE THE POTENTIAL FOR SMALL HAIL.

BASED ON RECENT TRENDS HAVE TWEAKED HIGHS DOWNWARD A DEGREE OR
SO...CLOSER TO LEVELS SUGGESTED BY 12Z KOKX AND KALY SOUNDINGS.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
INCREASED POPS EARLY THIS EVENING BASED ON LATEST TRENDS IN
OBS/GUIDANCE. STILL EXPECT CONVECTION TO DIMINISH AFTER SUNSET
WITH LOSS OF SURFACE INSTABILITY.

MODELS CONTINUE IN GOOD AGREEMENT WITH CLOSED MID/UPPER ONLY LOW
SLOWLY DRIFTING NE OF NEWFOUNDLAND THROUGH THURSDAY...WITH
MID/UPPER LEVEL TROUGH AXIS SLIDING TOWARDS THE COAST BY LATE IN THE
DAY.

CLOUD COVER AND HIGHER DEWPOINT AIRMASS SHOULD HAVE LOWS TONIGHT
MODERATING FROM THE PAST FEW NIGHTS...BUT STILL SLIGHTLY BELOW
SEASONABLE.

WITH UPPER TROUGH AXIS APPROACHING THE REGION WILL BE LOOKING AT
CONSIDERABLE AFTERNOON CLOUD COVER DEVELOPMENT ONCE AGAIN WITH SCT
AFTERNOON/EARLY EVENING SHRA/TSTM DEVELOPMENT ONCE AGAIN. BETTER
CHANCE FOR TSTM DEVELOPMENT THURSDAY WITH SHORTWAVE INSTABILITY
AND CONTINUED AIRMASS MODERATION INCREASING LOW-LEVEL INSTABILITY.
COVERAGE WILL LIKELY BE GREATER ACROSS INTERIOR SECTIONS ONCE
AGAIN AWAY FROM STABILIZING MARITIME INFLUENCE. INCREASED THREAT
FOR A FEW STRONG STORMS WITH STRONG WIND GUSTS WITH INVERTED-V
SOUNDINGS...AND STILL A THREAT FOR SMALL HAIL AND LOCALIZED MINOR
FLOODING.

CLOUD COVER WILL PREDICATE EXACT HIGH TEMPS...BUT GENERALLY
EXPECT MODERATION TOWARDS SEASONABLE. MID TO UPPER 70S NYC/NJ
METRO AND LOWER 70S ELSEWHERE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MODELS IN OVERALL GOOD AGREEMENT WITH THE UPPER TROUGH DEPARTING THE
EAST COAST AND THE UPPER LEVEL RIDGE OVER THE MID SECTION OF THE
COUNTRY BUILDING EAST THROUGH EARLY NEXT WEEK. AS PREVIOUSLY
ADDRESSED IN EARLIER DISCUSSIONS...THERE ARE SOME DIFFERENCES WITH
THE HANDLING OF A MID/UPPER LEVEL SHORT WAVE PASSING TO THE NORTH
LATE SAT NIGHT INTO SUN. THIS RESULTS IN TIMING ISSUES OF THE WARM
FRONTAL PASSAGE...WITH THE GFS CLEARLY MORE PROGRESSIVE IN SENDING
THE FRONT EAST SAT NIGHT...WHILE THE ECMWF SLOWLY PUSHES IT THROUGH
ON SUN. DUE TO THE ECMWF TRENDING A LITTLE FLATTER WITH THE SHORT
WAVE...PREFER TO MAINTAIN CONTINUITY WITH CURRENT FORECAST AND PUSH
THE WARM FRONT THROUGH SAT NIGHT. ANY CONVECTION WITH THE WARM FRONT
WILL BE KEPT TO THE NORTH AT THIS TIME.

PRIOR TO THE WARM FRONTAL PASSAGE...THERE WILL BE A CHANCE OF
SCATTERED...MAINLY DIURNAL CONVECTION FRI AND SAT AFT. THE BEST
CHANCE WILL BE ON FRI WITH DECENT LAPSE RATES STILL IN PLACE WITH
THE DEPARTING UPPER TROUGH. WET-BULB ZERO VALUES WILL BE FAVORABLE
FOR SOME HAIL...BUT LOW-LEVEL FORCING WILL BE LIMITED TO
DIFFERENTIAL HEATING ACROSS THE HILLS AND A LEE TROUGH. SUN-TUE
LOOK TO BE DRY WITH WARMING HEIGHTS ALOFT. THE ONE CAVEAT HERE
WILL BE WHAT HAPPENS WITH THE WARM FRONT ON SUN. THE ECMWF
SOLUTION WOULD SUPPORT SOME SCT CONVECTION.

AS FOR TEMPS...HIGHS LOOK TO GRADUALLY WARM UP INTO THE LOWER 80S AT
THE COAST BY THE WEEKEND...AND MID TO UPPER 80S INLAND. CONDITIONS
WILL ALSO BECOME INCREASINGLY HUMID SUN THROUGH TUE WITH DEW POINTS
RISING INTO THE 60S. LOWS WILL BE MILD AS WELL WITH LOW TO MID
60S...AFTER SLIGHTLY COOLER READINGS FRI MORNING. READINGS LOOK TO
BE 5 TO 8 DEGREES ABOVE NORMAL. SUN COULD BE A WRINKLE IF THE WARM
FRONT PROGRESSES MORE SLOWLY THROUGH THE REGION.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL REMAIN CENTERED JUST E OF THE REGION
THROUGH THE TAF PERIOD.

GENERALLY VFR...HOWEVER SOME MVFR AND ISOLATED IFR CIGS MAY
IMPACT THE EASTERN TERMINALS AS SOME SHOWERS AND ISOLATED THUNDER IMPACT
CT AND LONG ISLAND. WILL CONTINUE TO CARRY VCSH IN THE TAFS WITH
THE EXACT TIMING AND LOCATION CONTINUE TO BE UNCERTAIN.

LIGHT AND VARIABLE WINDS WILL GRADUALLY GIVE WAY TO A SOUTHERLY
FLOW TODAY ON THE BACKSIDE OF THE HIGH AND SEA BREEZE
ENHANCEMENT. WINDS BECOME VARIABLE AT OR BELOW 6KT TONIGHT.

TONIGHT AND THURSDAY...VFR HOWEVER ANY LATE MORNING OR EARLY
AFTERNOON SHOWERS THAT DEVELOP COULD PRODUCE BRIEF MVFR CIGS.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: VFR. A BRIEF PERIOD OF SUB-VFR IS POSSIBLE
LATE THIS MORNING.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.THURSDAY AFTERNOON-FRIDAY...VFR. BRIEF PERIODS OF MVFR POSSIBLE WITH
ISOLATED TO SCATTERED SHOWERS/TSTMS...MAINLY IN THE
AFTERNOON/EARLY EVENING.
.SATURDAY-MONDAY...MAINLY VFR.

&&

.MARINE...
UPDATED WITH LATEST TRENDS IN OBSERVATIONS AND GUIDANCE. MAIN
CHANGE WAS TO INCREASE SLIGHTLY CHANCE FOR SHRA THIS
AFTERNOON/EARLY THIS EVENING.

SUB SCA CONDITIONS EXPECTED THROUGH THURSDAY WITH WEAK TROUGHS
CROSSING THE AREA AND GRADUALLY SUBSIDING E AND SE SWELLS.

HIGH PRESSURE SLOWLY BUILDS TO THE SOUTH. A FEW WEAK FRONTS MAY PASS
TO THE NORTH THIS WEEKEND. WEAK WIND FLOW PREVAILS FRIDAY THROUGH
THE WEEKEND. SEAS WILL REMAIN RATHER TRANQUIL AS A RESULT.

&&

.HYDROLOGY...
WIDESPREAD SIGNIFICANT PRECIPITATION IS NOT EXPECTED THROUGH THE
END OF THE WEEK...WITH MAINLY SCT DIURNAL CONVECTION. LOCAL DOWNPOURS
ARE POSSIBLE WITH ANY CONVECTION DUE TO SLOW MOVEMENT.

&&

.TIDES/COASTAL FLOODING...
WIDESPREAD MINOR TIDAL FLOODING IS EXPECTED DURING THE TIMES OF HIGH
TIDE TONIGHT ALONG THE SOUTH SHORE BAYS OF NASSAU COUNTY/NYC DUE TO
RESTRICTED TIDAL DRAINAGE...SO HAVE ISSUED ADVISORY THERE. COASTAL
FLOODING LOOKS TO BE MORE ISOLATED (WITHIN A COUPLE TENTHS OF A
FOOT OF MINOR BENCHMARKS) ALONG WESTERN LI SOUND/NY
HARBOR/BACKSHORE BAYS OF SW SUFFOLK COUNTY AS ASTRONOMICAL TIDES
CONTINUE THEIR DOWNWARD TRENDS. BETTER CHANCE OF MINOR ACROSS
SOUTHERN CT COAST...BUT NOT CONFIDENT ENOUGH FOR AN ADVISORY...SO
WILL ISSUE COASTAL FLOOD STATEMENT THERE. WATER LEVELS ARE
EXPECTED TO REMAIN BELOW MINOR COASTAL FLOODING LEVELS ELSEWHERE.

THE THREAT FOR COASTAL FLOODING WILL CONTINUE TO DIMINISH FOR THE
END OF THE WEEK AS TIDAL LEVELS WILL CONTINUE TO FALL.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 1 AM EDT
     THURSDAY FOR NYZ075-178-179.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...NV
NEAR TERM...MALOIT
SHORT TERM...NV
LONG TERM...DW
AVIATION...BC
MARINE...MALOIT/NV/DW
HYDROLOGY...NV/DW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 6, 4:05 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
405 AM EDT WED JUN 6 2012

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>074-078-079-081-176-177-070815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
405 AM EDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-080-178-179-070815-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS-
SOUTHERN NASSAU-
405 AM EDT WED JUN 6 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jun 6, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
325 PM EDT WED JUN 6 2012

CTZ008-062015-
NORTHERN NEW LONDON-
325 PM EDT WED JUN 6 2012

...STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NEW LONDON COUNTY...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLAINFIELD...AND MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. IN
ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH AN
HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF
WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4160 7179 4146 7179 4143 7185 4164 7199
      4164 7192 4165 7187 4165 7180 4164 7178
      4161 7178

JM

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:42 AM EDTCoastal Flood StatementOKXBronx, Nassau, New York, Queens, Richmond, Suffolk and 1 more23 hr
Jun 6, 4:42 AM EDTCoastal Flood AdvisoryOKXKings, Nassau, Queens, Suffolk20 hr
Jun 6, 4:58 PM EDTSpecial Weather StatementOKXOrange47 min
Jun 6, 5:45 PM EDTSpecial Weather StatementOKXOrange45 min
Jun 6, 7:34 PM EDTAreal Flood AdvisoryOKXKings, New York, Richmond56 min
Jun 6, 7:43 PM EDTSevere Thunderstorm WarningOKXKings, New York, Queens, Richmond47 min
Jun 6, 7:51 PM EDTFlash Flood WarningOKXKings, New York, Queens, Richmond54 min
Jun 6, 7:53 PM EDTSpecial Marine WarningOKX52 min
Jun 6, 7:30 PM EDTSpecial Weather StatementOKXHudson45 min
Jun 6, 4:13 PM EDTSevere Thunderstorm WarningOKXSoutheastern Connecticut Planning Region27 min
Jun 6, 4:28 PM EDTSpecial Weather StatementOKX47 min

Nearby

Special Weather Statements in Connecticut, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.